| Model Number |
1516-20-707 |
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
01/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address mid-flexion instability and pain.The poly size was increased from 7x7 to 7x10.Doi: (b)(6) 2020, dor: (b)(6) 2021, left knee.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.